Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Kähler Differentials, the $T$-functor, and a Theorem of Steinberg
HTML articles powered by AMS MathViewer

by W. G. Dwyer and C. W. Wilkerson PDF
Trans. Amer. Math. Soc. 350 (1998), 4919-4930 Request permission

Abstract:

Let $T$ be the functor on the category of unstable algebras over the Steenrod algebra constructed by Lannes. We use an argument involving Kähler differentials to show that $T$ preserves polynomial algebras. This leads to new and relatively simple proofs of some topological and algebraic theorems.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 55N99, 13D99
  • Retrieve articles in all journals with MSC (1991): 55N99, 13D99
Additional Information
  • W. G. Dwyer
  • Affiliation: Department of Mathematics, University of Notre Dame, Notre Dame, Indiana 46556
  • MR Author ID: 61120
  • Email: dwyer.1@nd.edu
  • C. W. Wilkerson
  • Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
  • Email: wilker@math.purdue.edu
  • Received by editor(s): August 1, 1996
  • Additional Notes: The authors were supported in part by the National Science Foundation
  • © Copyright 1998 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 350 (1998), 4919-4930
  • MSC (1991): Primary 55N99, 13D99
  • DOI: https://doi.org/10.1090/S0002-9947-98-02373-3
  • MathSciNet review: 1621741